It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Anemia Board Index
Board Index > Anemia | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Pages: 1 2 3 4 Showing 1 - 20 of 81 for losing b12. (0.011 seconds)


... I can answer your question about losing B12 with blood loss from a period..It Doesn't Happen! ... (3 replies)
... y fine. About 3 years after the bypass, I started having loss of feeling in my toes. I thought it was from wearing tight shoes, but my primary doctor thought a b12 test was in order. This was the first time I had this test done...ever. ... (6 replies)
... Hi and welcome to the board....those are all symptoms of b12 deficiency yes and at 405 I'd say you were borderline and could definitely be symptomatic... ... (2 replies)

... Given these symptoms, could my apparently normal B12 level of 405 be deceptive and the symptoms I am experiencing be attributable to B12? ... (2 replies)
... I was thinking the same, that my ill health could have some other cause. Is it possible that your B12 can be 91 and not have symptoms? ... (40 replies)
Low B12
Aug 23, 2005
... You're NOT too young. I was diagnosed with a B12 deficiency when I was 34 years old when my level was around 200. My doctor was very surprised to see this, as was I. ... (3 replies)
... is NOT mild. He was looking at me on paper, not me the patient sitting in his office. He also said my b12 is normal because it is 320. AGAIN, I argued that a b12 level of only 320 after being on weekly b12 injections and also taking 2500mcgs of sublingual b12 every day is NOT normal. ... (6 replies)
... I think your B12 would be on the lower end of normal range. At my Dr's office anything below 400 it is treated. 400 is also low enough to cause some psychological conditions. ... (13 replies)
... Over the past 6 months I have been losing weight dramatically, have no appetite, feel dizzy and light headed, have a poor memory, am shakey and my balance is bad. ... (9 replies)
... Hi, I went to the doctors because I was feeling very tired, was very pale and was losing weight, I had a blood test and was diagnosed with vitamin B12 deficency. I have been having fortnightly and then monthly injections for about 4 months. ... (10 replies)
... But I have read that optimum for b12 should be over 500? ... (13 replies)
... well haha after reading stuff here I myself thought I would be like at 20 (for ferritin) when I went for follow up blood test after 2.5months of iron supplementing. nope, it was about 100! just fine, no longer need to take the load of iron. I think that should be the normal response, if someone doesn't respond to the treatment fast, then they have either 1) absorption... (3 replies)
... (((((HAPPY BIRTHDAY!!!!!))))) Since you are having a problem with iron, I have read that it is good to double up on the days that there is blood loss. I think if I remember correctly that you were on low dose anyway? It won't hurt to raise your B-12 either AND it helps to make new red blood cells. Have a great day tomorrow!! K. FLFLOWERGIRL:) (3 replies)
... It's very heavy, as usual. And I am feeling very sick... this is just because of losing blood? ... (3 replies)
... yes hes a GP. i tried to get out as much about the b12 as i could but he was just dismissing eveything and wasnt really making sense with what he was saying so it was hard to make a stand! ... (40 replies)
... Hi Bethesba, thanks for the support. yes, I can give you more details. It started back in September of '07 when she was complaining of severe stomach pains and the doctor diagnosed her with H Pylori and GERD. He put her on Nexium, CIPRO and was on Omeprazole as well. These are all stomach meds and she started on them in March '07. In April she was put on Phenazopyridine... (89 replies)
... Part of the problem could be if you are losing a lot of iron during your period once a month. ... (1 replies)
... small is iron deficiency, large is B12 or folate deficiency. ... (13 replies)
... going into surgery with my low blood pressure, low hemoglobin, ferritin and other dangerously low levels but Dr. tells me that it's more dangerous for me to keep losing blood because of this tumor inside of me... and that my levels will not go up until we get it out... ... (6 replies)
... Given your history and your other symptoms, this may not have been a side effect of Cipro at all but instead a sign that Cipro was effectively killing the bacteria in your system...you may want to learn more about the herxheimer reaction. (34 replies)


Associated Tags: b12 deficiency

Pages: 1 2 3 4

All times are GMT -7. The time now is 11:40 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!